# SDR SWAA2014021725256

- Difficulty date: February 12, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 27,155 hours, 17,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200200005
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR RT AFT EXIT SIGN CRACKED.  R & R SIGN IAW WDM.
